# SDR IPXA2022101087021

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65909
- Aircraft time: 4,187 hours, 1,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK HAS STRONG SMELL OF BURNT CHICKEN.  RAN #2 ENGINE AND RAN RT PACK NO ODOR DETECTED RAN BOTH LEFT AND RIGHT PACK TO CONFIRM NO COWL ODOR DE FOR SERVICE. PER MM 21-00-21
